# SDR R61A201405220714

- Difficulty date: May 22, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 11,905 hours, 7,147 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: 17014217001
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING TRACK SUPPORT FORWARD ATTACHMENT TO WING FLAP FAIRING HARDWARE IS CORRODED.  MX R & R RT WING TRACK SUPPORT FORWARD ATTACHMENT TO WING FLAP FAIRING HARDWARE IAW AMM 57-54-21.
